# SDR HNAA2010071300175

- Difficulty date: June 29, 2010
- Submitted: July 13, 2010
- Operation: Air carrier
- Aircraft: N343EN
- Make and model: Dhav DHC8103
- Aircraft serial: 340
- Aircraft time: 36,699 hours, 43,546 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NLG PERFORMED UNCOMMANDED PARTIAL EXTENSION WITH ASSOCIATED IN TRANSIT AND UNSAFE INDICATIONS.  INSPECTED NOSE GEAR AND HARNESS FOR OBVIOUS DEFECTS NOTED.  CHECKED NOSE GEAR SENSOR GAPES, CHECKED GOOD. R & R LANDING GEAR SELECTOR VALVE IAW WORK CARD 32-30-41R. OPS CHECKED GOOD. CHECKED GEAR IAW 32-30-00.
